# SDR CALA0000601

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 417,178 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB IS CORRODED AT STA 1041 LBL 54 ON UPPER SURFACE OF FRAME.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 51-10-03, 51-30-02, AND 53-01 FIG 4.
